Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Having chest congestion and cold. No relief from zifi and sinarest. Safe remedy?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6593 Questions
Hello doc. I have been suffering chest congestion nd cold since 4 days . i have been eating zifi200 nd sinarest ccf. i dont seem to have progressed much . please help nd guide. thanx
Posted Sat, 23 Mar 2013 in Lung and Chest disorders
Answered by Dr. Pavan Kumar Gupta 2 hours later

Cold and chest congestion are commonly caused by a viral infection and it may take 5 to 7 days to be cured. Normally in such situations antibiotics are not required.

The steps to be taken are..
- Take steam inhalation 2 to 3 times a day.
- Drink warm liquids like hot water,hot soups,hot tea and coffee.
- Avoid cold drinks.

You should be alright in next 4 to 5 days.

If you feel that your congestion has increased or if you develop fever ,then you might need consultation with your doctor and possibly some investigations. Keep continuing the current medications for at least 3 days more. You should feel better soon.

I hope it helps; however you may revert to me for any further query.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor